U.S. doctors online nowAsk doctors free
India
A 31-year-old female asked:

Will taking thyronorm 50mg causes decrease in uterus size? two years ago my blood reports showed slightly high thyroid level, so i am taking 50mg. from there all these years my thyroid harmones are normal. will this cause decrease in my uterus size?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 23 years experience
No: Taking thyroid medication will not impact the size of the uterus.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 27, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.